Nonlinear degenerate parabolic equations with singular coefficients for Greiner vector fields


Ahmetolan S.

APPLICABLE ANALYSIS, vol.87, no.7, pp.741-754, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 7
  • Publication Date: 2008
  • Doi Number: 10.1080/00036810802378604
  • Title of Journal : APPLICABLE ANALYSIS
  • Page Numbers: pp.741-754

Abstract

In this work, we consider the following nonlinear parabolic partial differential equations: